Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 8, NWS Los Angeles, CA

January 28, 2021

NWS Los Angeles, CA issued this small craft advisory at Jan 28, 2021, 2:16 PM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2021, 2:16 PM PST (22:16 UTC)
Expired
Jan 28, 2021, 9:00 PM PST
In force
7 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

739 
WHUS76 KLOX 282216
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
216 PM PST Thu Jan 28 2021

PZZ676-290630-
/O.CAN.KLOX.GL.W.0004.000000T0000Z-210128T2300Z/
/O.EXB.KLOX.SC.Y.0007.000000T0000Z-210129T2300Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-290500-
/O.CAN.KLOX.GL.W.0004.000000T0000Z-210129T0500Z/
/O.NEW.KLOX.SC.Y.0008.210128T2216Z-210129T0500Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-290630-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-290630-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-290630-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-290630-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210129T1100Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
216 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 3 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
503 
WHUS76 KLOX 290409
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
809 PM PST Thu Jan 28 2021

PZZ670-291215-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-291215-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-291215-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-291215-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210129T2300Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-290515-
/O.CON.KLOX.SC.Y.0008.000000T0000Z-210129T0500Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-291100-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210129T1100Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
809 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 3 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
286 
WHUS76 KLOX 290502
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
902 PM PST Thu Jan 28 2021

PZZ650-290615-
/O.EXP.KLOX.SC.Y.0008.000000T0000Z-210129T0500Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ670-291315-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-291315-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-291315-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210130T0500Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-291315-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210129T2300Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-291100-
/O.CON.KLOX.SC.Y.0007.000000T0000Z-210129T1100Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
902 PM PST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 3 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 11:13 AM PST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 28, 11:13 AM PST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1113 AM PST Thu Jan 28 2021

.SYNOPSIS...28/851 AM.

Rain, heavy at times along with high elevation mountain snow will
move over the region through early Friday as an upper-level
trough of low pressure approaches the California coast. Much
quieter weather expected over the weekend into Monday as high
pressure builds in over the region. Another storm system could
affect the region early next week.

&&

.SHORT TERM (TDY-SAT)...28/849 AM.

The current long-duration atmospheric river event has brought
epic amounts of rainfall over NW SLO County over the past 36
hours. As of 830 AM, Las Tablas has had 13.58 inches of rain from
this storm, while Rocky Butte recorded 12.56 inches, with more
rain to come today. Other extreme rainfall amounts thus far over
SLO/SBA Counties have included 10.00 inches at Cambria, 9.72
inches at Celite (hills S of Lompoc), 8.86 inches at Camp SLO, and
8.40 inches at San Simeon. The bulk of the rain from the storm
system has been over SLO/SBA Counties as the main front got hung
up over this area.

The deep upper level trof was over the E Pac this morning, with
the trof axis aligned along 128W longitude. The trof will slowly
edge E thru this afternoon, then move a bit quicker tonight. This
will cause the front and associated moisture plume to move E as
well. The main frontal band should push into eastern SBA County
this afternoon, thru VTU County this evening, then thru L.A.
County from late this evening thru late tonight. The heaviest
rainfall and mountain snow for VTU/L.A. Counties will come with
the front. There is also enough instability and upper level
support to warrant a slight chance of thunderstorms for many areas
thru tonight.

Strong SE to S winds will accompany the front as it passes thru
the region, with strong orographic enhancement to the pcpn on S
facing slopes. Rainfall rates could be as high as 0.75 to 1 inch
per hour or more along the Central Coast today, where a Flash
Flood Watch is in effect. In addition, recent burn areas of L.A.
County (Lake, Bobcat, Dam, and Ranch 2) will be susceptible to mud
and debris flows as rainfall rates could exceed 0.75 inch or more
per hour as the front moves thru. A Flash Flood Watch for the
recent burn areas is also in effect from this afternoon thru late
tonight.

Additional rainfall today thru tonight is expected to be about
2-4 inches for western SLO County and much of SBA County, and from
about 1 to 2.5 inches for the coast/vlys and 2-4 inches in the
mtns of VTU/L.A. Counties, with the highest rainfall totals on S
facing slopes. Snow levels will be around 5000-6000 ft thru
tonight, with significant snow accumulations (at least 1 to 2
feet) expected in the mountains, generally above 6000 feet. Winter
Storm Warnings cover all of the mtns from SBA to LA counties for
the combination of heavy snow and very strong winds.

The strong and gusty SE to S winds continue this morning over
SLO/SBA Counties, and in the mtns of VTU/L.A. Counties. Isolated
gusts to near 60 mph have been noted (Gaviota Pass), otherwise
most gusts have been in the 40 to 50 mph range. These winds will
continue thru this afternoon. Current High Wind Warnings for SLO
County will be downgraded to Wind Advisories and be in effect
until 4 PM this afternoon. Wind Advisories will continue thru 4
pm elsewhere over SLO/SBA Counties. The strong and gusty winds in
the mtns are covered as part of the Winter Storm Warnings.

On Friday, the deep upper level trof will move inland over the
forecast area with numerous showers expected. In addition, with H5
temps down to -30 deg C, LI's dropping to -1 to -3, cyclonic flow
aloft and the region being under the left-front jet exit region,
there will also be a slight chance of thunderstorms for many
areas. Any thunderstorms on Fri would be capable of producing
brief downpours and small hail. Additional rainfall on Fri is
expected to be about 0.25 to 0.50 inch for most areas, except up
to 0.75 inch or more in eastern L.A. County. Snow levels will fall
3500-4500 feet on Fri, with several inches of additional
accumulation. Total snowfall from the storm from today through
Friday is expected to be 1 to 3 feet above 6000 feet, with lesser
amounts down to 4500 feet.

Weak upper level ridging is forecast to move into the area Fri
night and Sat, with dry conditions expected. Well below normal
temps thru Fri will warm some for Sat but remain several degrees
below normal.

.LONG TERM (SUN-WED)...28/311 AM.

The ridging will continue on Sunday and it will be a pleasant
day. There will be 5 to 10 degrees of warming across the board and
most areas will see max temps in the mid to upper 60s.

The ridge pushes off to the east on Monday as a weak system
approaches the area. Clouds will increase through the day. Still
it will be mostly be a dry day with the only chc of rain occuring
over NW SLO county later in the afternoon. Max temps will fall a
degree or two.

The GFS and the EC along with all of their ensembles agree that a
trof will move through on Tuesday. The exact timing is +/- 12
hours depending on what ensemble member you choose. Still over all
it will be a cloudy day with a chance of light rain developing in
the NW and moving down to the SE during the day. Max temps will
collapse 8 degrees or so and back down into the lower to mid 60s.

Wednesday looks dry and breezy in the wake of Tuesday's trof.

&&

.AVIATION...28/1910Z.

At 1800Z at KLAX, there was no marine layer nor an inversion.

Low confidence in TAFs over Santa Barbara and San Luis Obispo
Counties. Cigs and Vis will vary frequently through the period.
There is a 20 percent chc of a TSTM aft 23Z.

Moderate confidence in TAFs for KOXR and KCMA through 20Z and than
low confidence due to timing of rain onset timing and since cigs
and vis will vary frequently once rain begins.

Good confidence in LA county TAFs through 23Z and than low
confidence due to timing of rain onset timing and since cigs and
vis will vary frequently once rain begins.

KLAX...Good confidence in TAF through 23Z and than low confidence
due to timing of rain onset timing and since cigs and vis will
vary frequently once rain begins. There is a 50 percent chc of a
10kt east wind component through 02Z.

KBUR...Good confidence in TAF through 23Z and than low confidence
due to timing of rain onset timing and since cigs and vis will
vary frequently once rain begins.

&&

.MARINE...28/1035 AM.

Across the inner coastal waters north of Pt. Sal and across the
northern and central outer waters zones (PZZ670/673), Gale force
winds have diminished to Small Craft Advisory (SCA) levels. Winds
will likely continue at SCA levels thru this afternoon. Seas will
remain at or above SCA levels thru Fri evening. SW to W winds
will be close to SCA levels this evening, and possibly again Fri.
SCA winds are not expected Sat thru Mon, but seas may reach SCA
levels Mon.

Across the southern outer waters zone (PZZ676) Gale force SE to S
winds are expected to shift to SW and decrease to SCA levels this
afternoon or perhaps a bit earlier. SCA level SW winds will
continue thru this evening, and SCA level W winds are possible
Fri. However, seas will almost certainly remain at or above SCA
levels thru Fri evening. SCA conds are not expected Fri night thru
Mon.

Across the Santa Barbara Channel, Gale force SE winds will become
SW and diminish to SCA levels this evening or perhaps a bit
earlier. Winds will drop below SCA levels after midnight. There
is a 20-30% chance of SCA level W winds Fri afternoon/evening,
mainly across western sections. SCA conds are not expected Fri
night thru Mon.

Across the souther inner waters. SCA levels SE to S winds will
continue into tonight, then winds will shift to SW and diminish
below SCA levels. There is a 20-30% chance of SCA level W winds
Fri afternoon and evening, mainly across western sections. SCA
conds are not expected Fri night through Mon.

&&

.BEACHES...28/1036 AM.

High surf will continue as another storm system bring large
swells to the coastal waters. Strong southerly winds will
continue across the Central Coast and in the coastal waters
this morning. Surf on the Central Coast is expected to peak at 10
to 16 feet today through early Fri, then will slowly subside.

Moderate coastal flooding is possible again this morning within a
few hours of the high tide along the Central Coast. The main area
of concern will be Port San Luis. There will be strong and
dangerous rip currents on Central Coast beaches with beach erosion
likely.

Surf is expected to reach minimal high surf advisory levels on
west facing beaches of Los Angeles and Ventura Counties today
through early Fri.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory in effect until noon PST today for
      zone 34. (See LAXCFWLOX).
     High Surf Advisory in effect until 6 PM PST Friday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect until 4 PM PST this afternoon for
      zones 34>39-51. (See LAXNPWLOX).
     Flash Flood Watch in effect until 10 PM PST this evening for
      zone 34. (See LAXFFALOX).
     Beach Hazards Statement in effect through Friday morning for
      zone 39. (See LAXCFWLOX).
     High Surf Advisory in effect until 10 AM PST Friday for zones
      40-41-87. (See LAXCFWLOX).
     Winter Storm Warning in effect until 3 AM PST Friday for zone
      52. (See LAXWSWLOX).
     Winter Storm Warning in effect until noon PST Friday for zone
      53. (See LAXWSWLOX).
     Wind Advisory in effect until 3 PM PST this afternoon for
      zone 54. (See LAXNPWLOX).
     Winter Storm Warning in effect from 3 PM this afternoon to 3
      PM PST Friday for zone 54. (See LAXWSWLOX).
     Flash Flood Watch in effect from 4 PM PST this afternoon
      through late tonight for zones 54-59-88. (See LAXFFALOX).
PZ...Small Craft Advisory in effect until 9 PM PST Friday for
      zones 645-670-673. (See LAXMWWLOX).
     Gale Warning in effect until 9 PM PST this evening for zone
      650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PST Friday for zone
      655. (See LAXMWWLOX).
     Gale Warning in effect until 3 PM PST this afternoon for zone
      676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

Large surf will likely linger into Friday on the Central Coast.
Gusty northerly winds possible Tuesday night into Wednesday,
especially in the mountains and below passes and canyons.

&&

PUBLIC...Sirard/Rorke
AVIATION...Sweet/Rorke
MARINE...Sweet/DB
BEACHES...Sweet/DB
SYNOPSIS...Hall/Sirard

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 11:48 PM PSTAreal Flood AdvisoryLOXSan Luis Obispo10 hr
Jan 28, 12:02 AM PSTFlash Flood WarningLOXSan Luis Obispo4 hr
Jan 28, 1:34 AM PSTFlash Flood WarningLOXSan Luis Obispo56 min
Jan 28, 3:01 AM PSTFlash Flood WarningLOXSan Luis Obispo104 min
Jan 28, 5:49 AM PSTAreal Flood AdvisoryLOXSanta Barbara8 hr
Jan 28, 1:03 PM PSTAreal Flood AdvisoryLOXSanta Barbara6 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.